# SDR SWIA202055923

- Difficulty date: December 10, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Retainer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE RAIL RETAINER FS 677-FS720 HAS CORROSION   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED WITH NEW  LH SIDE RAIL RETAINER FROM FS677 - FS720 REF CRJ-900 AMM 53-00-49-400-801-A07
